RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kats, Boris Mikhailovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:30
Abstract pages:31

http://www.mathnet.ru/eng/person110063
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1974
1. A. A. Ènnan, B. M. Kats, “Silicon Tetrafluoride Adducts”, Usp. Khim., 43:7 (1974),  1186–1206  mathnet; Russian Chem. Reviews, 43:7 (1974), 539–550

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019